The spinless relativistic Woods-Saxon problem

Autor(en)
Wolfgang Lucha, Franz F. Schoeberl
Abstrakt

Motivated by the observation of a recent renewal of rather strong interest in the description of bound states by (semi) relativistic equations of motion, we revisit, for the example of the Woods-Saxon interactions, the eigenvalue problem posed by the spinless Salpeter equation and recall various elementary knowledge, considerations and techniques that practitioners seeking solutions to this specific reduction of the Bethe-Salpeter equation may find helpful.

Organisation(en)
Teilchenphysik
Externe Organisation(en)
Österreichische Akademie der Wissenschaften (ÖAW)
Journal
International Journal of Modern Physics A
Band
29
Anzahl der Seiten
15
ISSN
0217-751X
DOI
https://doi.org/10.1142/S0217751X14500572
Publikationsdatum
04-2014
Peer-reviewed
Ja
ÖFOS 2012
103036 Theoretische Physik, 103034 Teilchenphysik
Schlagwörter
Link zum Portal
https://ucrisportal.univie.ac.at/de/publications/the-spinless-relativistic-woodssaxon-problem(86546cc2-0971-4c30-89a5-65e76ed91e66).html